# SDR AU960706

- Difficulty date: May 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Parten P68B
- Engine: Lyc IO360A1B6
- Propeller: Hartzl HCC2YK2
- System (JASC): 3242 · Brake
- Part: Brake Disc
- Part number: 16424A
- Condition: Corroded
- Location: Lg Wheel/Brake S
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH AND RH BRAKE DISCS CORRODED THROUGH IN AREA OF WELD
